Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247013
Title: Модифицированный метод квазиобращения в задаче управления для уравнения теплопроводности с интегральным условием
Authors: Алексеева, С. М.
Юрчук, Н. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1995
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 3. – С. 55-58.
Abstract: In this constract article the modification of method quasi-inversion, devising by R. Lattes and Y. -L. Lions for problems with local boundary conditions. This modified method is used to investigate control problem for heat equation vith integral condition
URI: https://elib.bsu.by/handle/123456789/247013
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1995, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
55-58.pdf171,24 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.